MAUDE Adverse Event Report: Cardinal Health 200, LLC CARDINAL HEALTH; Tubes, Gastrointestinal (And Accessories)

Cardinal Health 200, LLC CARDINAL HEALTH; Tubes, Gastrointestinal (And Accessories)
Model Number 8884711006E
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Dehydration (1807); Hyponatremia (4494)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the patient was found to have a dobhoff feeding tube with the stylet still in place several days after placement which led to dehydration and hyponatremia.Per the customer, while the metal stylet is essential for placement of the tube, removal of the stylet is a challenge.The stylet plastic tip is the very same color as the ports on the feeding tube and can be difficult to differentiate easily for users.There are two ports, so inexperienced users may think the stylet is supposed to be there and use the smaller port, restricting the flow rate of feeds and fluids.Per additional information provided on july 21, 2026, the treatment for dehydration was iv fluids x 24hours.There was no treatment provided for the hyponatremia which resolved prior to discharge, monitoring only.The tube was in place for 5 days before the stylet was found to still be in the tube.The stylet was removed and the tube remained in place with placement confirmed by x-ray.

Brand Name
CARDINAL HEALTH
Common Device Name
Tubes, Gastrointestinal (And Accessories)
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50000546
Report Number1423537-2026-00241
Device Sequence Number10613481
Product Code KNT
UDI-Device Identifier10192253011258
UDI-Public(01)10192253011258
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8884711006E
Device Catalogue Number8884711006E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient RaceWhite